Alert archive / Louisiana / Tornado Warnings in 2008

Tornado Warning 42, NWS Jackson, MS

February 5, 20084 parishes in Louisiana

NWS Jackson, MS issued this tornado warning at Feb 5, 2008, 10:14 PM CST for 4 parishes in Louisiana. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 5, 2008, 10:14 PM CST (04:14 UTC)
Expired
Feb 5, 2008, 11:00 PM CST
In force
46 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties East Carroll Parish, LA, Madison Parish, LA, Richland Parish, LA, West Carroll Parish, LA

The radar

The Jackson/Brandon,MS radar (KDGX), 143 km from the middle of the area, began a volume at 04:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 5, 10:45 PM CSTFUNNEL CLOUD5 Ne Monticello, LA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 5, 2:08 PM CSTTornado Watch PDSSPC10 hr
Feb 5, 10:01 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 4.2 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2008-02-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 926 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2008-02-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 223 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
926 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
1133 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
223 m²/s²
0-3 km storm-relative helicity
326 m²/s²
Significant tornado parameter
1.3
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KJAN 060413
TORJAN
LAC035-065-083-123-060500-
/O.NEW.KJAN.TO.W.0042.080206T0414Z-080206T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1014 PM CST TUE FEB 5 2008

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN EAST CARROLL PARISH IN NORTHEAST LOUISIANA...
  NORTHWESTERN MADISON PARISH IN NORTHEAST LOUISIANA...
  NORTHEASTERN RICHLAND PARISH IN NORTHEAST LOUISIANA...
  SOUTHERN WEST CARROLL PARISH IN NORTHEAST LOUISIANA...

* UNTIL 1100 PM CST

* AT 1014 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  TORNADO NEAR HOLLY RIDGE...OR ABOUT 10 MILES EAST OF RAYVILLE...
  MOVING NORTHEAST AT 40 MPH.

* THE TORNADO WILL BE NEAR...
  WARDEN BY 1020 PM CST...
  MONTICELLO AND 8 MILES SOUTHEAST OF DARNELL BY 1030 PM CST...      
  ALSATIA BY 1045 PM CST...

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3246 9167 3279 9136 3257 9113 3241 9155
TIME...MOT...LOC 0414Z 231DEG 39KT 3248 9152

$$

EEC
2 follow-up statements
000 
WWUS54 KJAN 060422
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1022 PM CST TUE FEB 5 2008

LAC035-065-083-123-060500-
/O.CON.KJAN.TO.W.0042.000000T0000Z-080206T0500Z/
WEST CARROLL LA-EAST CARROLL LA-RICHLAND LA-MADISON LA-
1022 PM CST TUE FEB 5 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CST FOR
NORTHWESTERN MADISON...NORTHEASTERN RICHLAND...SOUTHWESTERN EAST
CARROLL AND SOUTHERN WEST CARROLL PARISHES...

AT 1022 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A TORNADO.  THIS TORNADO WAS LOCATED NEAR WARDEN...OR ABOUT
16 MILES EAST OF RAYVILLE...MOVING NORTHEAST AT 40 MPH.

THE TORNADO WILL BE NEAR...
  MONTICELLO AND 7 MILES SOUTHEAST OF DARNELL BY 1030 PM CST...  

LAT...LON 3257 9156 3279 9136 3260 9117 3259 9116
      3259 9115 3257 9113 3247 9147
TIME...MOT...LOC 0422Z 227DEG 39KT 3254 9145

$$

EEC
000 
WWUS54 KJAN 060436
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1035 PM CST TUE FEB 5 2008

LAC065-083-060445-
/O.CAN.KJAN.TO.W.0042.000000T0000Z-080206T0500Z/
RICHLAND LA-MADISON LA-
1035 PM CST TUE FEB 5 2008

...THE TORNADO WARNING FOR NORTHWESTERN MADISON AND NORTHEASTERN
RICHLAND PARISHES IS CANCELLED...

LAT...LON 3264 9145 3279 9136 3263 9120 3262 9120
      3259 9115 3258 9123 3254 9135
TIME...MOT...LOC 0435Z 226DEG 46KT 3265 9131

$$

LAC035-123-060500-
/O.CON.KJAN.TO.W.0042.000000T0000Z-080206T0500Z/
WEST CARROLL LA-EAST CARROLL LA-
1035 PM CST TUE FEB 5 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CST FOR
SOUTHWESTERN EAST CARROLL AND CENTRAL WEST CARROLL PARISHES...

AT 1035 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A TORNADO.  THIS TORNADO WAS LOCATED NEAR MONTICELLO...OR
ABOUT 11 MILES SOUTHWEST OF TRANSYLVANIA...MOVING NORTHEAST AT 50
MPH.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3264 9145 3279 9136 3263 9120 3262 9120
      3259 9115 3258 9123 3254 9135
TIME...MOT...LOC 0435Z 226DEG 46KT 3265 9131

$$

EEC

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Feb 5, 9:12 PM CST, 1 hour 2 minutes earlier.

Area forecast discussion, Feb 5, 9:12 PM CST, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
912 PM CST TUE FEB 5 2008

.UPDATE...TWEAKED THE HOURLY VALUES. WINDS AND CLOUDS WILL KEEP THE
AREA IN THE LOWER AND MID 70S FOR MUCH OF THE NIGHT. WILL LIKELY
ALLOW THE WIND ADVISORY/LAKE ADVISORY TO EXPIRE AT MIDNIGHT. THE
SQUALL HAS BEEN TO SLOW TO MOVE INTO THE CWA AND FEWER SHOWER AND
THUNDERSTORMS DEVELOPED AHEAD OF THE LINE THAN EXPECTED. MORE
ACTIVITY WAS DEVELOPING OVER THE SOUTHERN ZONES...WHERE THE BETTER
INSTABILITY WAS...BUT THE BETTER SHEAR AND FORCING REMAIN OVER THE
NORTHWEST. ALTHOUGH THERE HAS BEEN A SHORT BREAK IN THE
ACTIVITY...WILL NOT MAKE ANY ADJUSTMENTS TO THE FORECAST AT THIS
POINT. THE LINE OF STORMS SHOULD CONTINUE TO INTENSIFY AS IT MOVES
EAST INTO THE CWA.

&&

.AVIATION...
SHOWERS AND THUNDERSTORMS WILL MOVE INTO GLH WITHIN THE NEXT
HOUR...STORMS TO THE WEST WERE PRODUCING WIND GUSTS AROUND 40 MPH.
THE LINE WILL CONTINUE TO MOVE EAST. TSRA WITH GUSTS TO 40 MPH OR
GREATER WILL APPROACH GWO AROUND 5Z...JAN 6Z...GTR 8Z...MEI/HBG 10Z.
HAIL WILL BE LIKELY AS THE STORMS MOVE THROUGH ALSO. HEAVY RAINFALL
WILL LIKELY REDUCE VISIBILITIES TO LESS THAN 3SM BRIEFLY. IN
ADDITION...CEILINGS WILL LIKELY FALL TO 1000FT OR LESS BRIEFLY AS
THE RAIN MOVES IN. OTHERWISE...HEIGHTS SHOULD BE AROUND 2500FT AT
MOST LOCATIONS. THE CURRENT FORECAST SEEMS TO HAVE A HANDLE ON THE EXPECTED
CONDITIONS FOR THE NEXT FEW HOURS.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       58  61  32  60 / 100  19   0  11
MERIDIAN      60  63  32  61 / 100  49   0  12
VICKSBURG     56  59  32  62 /  99  10   0  11
HATTIESBURG   62  65  34  61 / 100  50   0  11
NATCHEZ       58  61  32  61 /  98  12   0  11
GREENVILLE    52  56  33  56 /  97   9   0  11
GREENWOOD     55  58  31  57 / 100  14   0  12

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...LAKE WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR MSZ030>033-
     037>039-043>066-072>074.

     WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR MSZ018-019-025>029-
     034>036-040>042.

LA...LAKE WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR LAZ015-016-
     023>026.

     WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR LAZ007>009.

AR...WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR ARZ074-075.

&&

7
Hazardous weather outlook, Feb 5, 3:12 PM CST, 7 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
312 PM CST TUE FEB 5 2008

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
062115-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
312 PM CST TUE FEB 5 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND WEDNESDAY

...PARTICULARLY DANGEROUS SEVERE THUNDERSTORMS CAN BE EXPECTED THIS
AFTERNOON AND TONIGHT...

DANGEROUS SEVERE THUNDERSTORMS WILL BE WIDESPREAD ACROSS THE
FORECAST AREA TONIGHT. NUMEROUS EPISODES OF DAMAGING WIND WILL OCCUR
AND TORNADOES...POSSIBLY VIOLENT...WILL DEVELOP IN THE STRONGER
STORMS THIS AFTERNOON AND TONIGHT. LARGE HAIL CAN BE EXPECTED WITH
HAILSTONES TO GOLFBALL SIZE OR LARGER.

SEVERE THUNDERSTORMS WITH DAMAGING WIND AND TORNADOES HAVE DEVELOPED
OVER AREAS WEST OF INTERSTATE 55 AND NORTH OF INTERSTATE 20 THIS
AFTERNOON. SEVERE THUNDERSTORM ACTIVITY WILL SPREAD ACROSS THE
REMAINDER OF THE FORECAST AREA OVERNIGHT WITH THE BEST CHANCE OF
SEVERE STORMS OVER EAST MISSISSIPPI TOWARD MIDNIGHT.

THE MOST INTENSE STORMS WILL OCCUR IN THE MISSISSIPPI DELTA REGION
OVER SOUTHEAST ARKANSAS...NORTHWEST MISSISSIPPI AND NORTHEAST
LOUISIANA. THESE AREAS WILL HAVE THE HIGHEST RISK OF VIOLENT TORNADO
DEVELOPMENT DURING THIS DANGEROUS WEATHER EPISODE BUT VIOLENT
TORNADO DEVELOPMENT CAN NOT BE RULED OUT FOR ANY LOCATIONS IN THE
FORECAST AREA.

THE STRONG COLD FRONT WILL MOVE NEAR THE MISSISSIPPI RIVER AROUND
MIDNIGHT AND SHIFT EAST OF THE MISSISSIPPI ALABAMA BORDER AROUND
SUNRISE WEDNESDAY. THE LAST OF THE SEVERE WEATHER RISK WILL END BY
10 AM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS WILL BE NEEDED THIS AFTERNOON THROUGH TONIGHT.
OTHERWISE...ACTIVATION IS NOT EXPECTED THROUGH NEXT MONDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Feb 5, 5:33 PM CST, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
533 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     NON-TSTM WND DMG VICKSBURG               32.33N 90.87W
02/05/2008                   WARREN             MS   EMERGENCY MNGR

            A TREE FELL ON HOME AND CAUSED DAMAGE.

&&

TARVER
Local storm report, Feb 5, 6:05 PM CST, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
605 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             4 S HAMBURG             33.17N 91.80W
02/05/2008  E2.75 INCH       ASHLEY             AR   LAW ENFORCEMENT

            SIG HAIL STORM S OF HAMBURG, LARGEST WAS BASEBALL WITH
            GOLF BALL HAIL COVERING THE GROUND. MANY CARS DAMAGED.
            WORST OCCURRED ALONG HWY 425.

0325 PM     TSTM WND DMG     4 S HAMBURG             33.17N 91.80W
02/05/2008                   ASHLEY             AR   LAW ENFORCEMENT

            A FEW TREES AND POWER LINES WERE BLOWN DOWN.

&&

TARVER
Local storm report, Feb 5, 6:28 PM CST, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
628 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 PM     HAIL             SNYDER                  33.29N 91.62W
02/05/2008  E1.75 INCH       ASHLEY             AR   LAW ENFORCEMENT

            SEVERAL CARS DAMAGED.

&&

TARVER
Special weather statement, Feb 5, 7:10 PM CST, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
710 PM CST TUE FEB 5 2008

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
060615-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG...
WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP...
OAK GROVE...EPPS...LAKE PROVIDENCE...RAYVILLE...DELHI...
TALLULAH...WINNSBORO...JONESVILLE...HARRISONBURG...NEWELLTON...
ST. JOSEPH...WATERPROOF...VIDALIA...FERRIDAY...WEST FERRIDAY...
CLEVELAND...INDIANOLA...RULEVILLE...GREENWOOD...GRENADA...
VAIDEN...NORTH CARROLLTON...CARROLLTON...WINONA...EUPORA...
MABEN...MATHISTON...WEST POINT...COLUMBUS...ACKERMAN...WEIR...
STARKVILLE...GREENVILLE...BELZONI...ISOLA...DURANT...TCHULA...
LEXINGTON...PICKENS...GOODMAN...KOSCIUSKO...LOUISVILLE...MACON...
BROOKSVILLE...MAYERSVILLE...ROLLING FORK...ANGUILLA...
YAZOO CITY...RIDGELAND...MADISON...CANTON...CARTHAGE...
PHILADELPHIA...PEARL RIVER...DE KALB...SCOOBA...VICKSBURG...
JACKSON...PEARL...BRANDON...RICHLAND...FOREST...MORTON...NEWTON...
UNION...DECATUR...CONEHATTA...MERIDIAN...PORT GIBSON...
CRYSTAL SPRINGS...HAZLEHURST...WESSON...MAGEE...MENDENHALL...
TAYLORSVILLE...RALEIGH...BAY SPRINGS...HEIDELBERG...QUITMAN...
STONEWALL...SHUBUTA...FAYETTE...NATCHEZ...BUDE...ROXIE...
MEADVILLE...BROOKHAVEN...MONTICELLO...NEW HEBRON...PRENTISS...
BASSFIELD...COLLINS...MOUNT OLIVE...LAUREL...COLUMBIA...
WEST HATTIESBURG...LUMBERTON...PURVIS...HATTIESBURG
710 PM CST TUE FEB 5 2008

...DANGEROUS SEVERE THUNDERSTORMS STILL EXPECTED TONIGHT...

THE FIRST WAVE OF STORMS CROSSED NORTHWEST MISSISSIPPI...SOUTHEAST
ARKANSAS AND NORTHEAST LOUISIANA LATE THIS AFTERNOON AND MORE STORMS
WERE ON THE WAY FOR LATER TONIGHT. DANGEROUS SEVERE THUNDERSTORMS
WILL BECOME WIDESPREAD ACROSS THE FORECAST AREA LATE TONIGHT BETWEEN
9 PM AND 5 AM. ADDITIONAL EPISODES OF DAMAGING WINDS ARE LIKELY AND
TORNADOES COULD DEVELOP IN THE STRONGER STORMS ALONG OR AHEAD OF A
SQUALL LINE. LARGE HAIL CAN ALSO BE EXPECTED WITH HAILSTONES TO
GOLFBALL SIZE OR LARGER.

SEVERE THUNDERSTORMS WITH DAMAGING WINDS WERE ORGANIZING IN ARKANSAS
AND WEST LOUISIANA EARLY THIS EVENING. SEVERE THUNDERSTORM ACTIVITY
WILL SPREAD ACROSS THE REMAINDER OF THE FORECAST AREA LATE TONIGHT
AHEAD OF A STRONG COLD FRONT THAT WILL MOVE NEAR THE MISSISSIPPI
RIVER AROUND MIDNIGHT. THE FRONT WILL SHIFT EAST OF THE MISSISSIPPI
ALABAMA BORDER AROUND SUNRISE WEDNESDAY. THE LAST OF THE SEVERE
WEATHER RISK SHOULD FINALLY END BY ABOUT 8 AM.

ADDITIONAL SEVERE WEATHER WATCHES AND WARNINGS ARE STILL LIKELY FOR
YOUR AREA SO REMAIN ALERT FOR LATER INFORMATION AND BE READY FOR
QUICK ACTION IF SEVERE STORMS APPROACH.

40
Local storm report, Feb 5, 7:14 PM CST, 3 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
714 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             CROSSETT                33.13N 91.97W
02/05/2008  E1.75 INCH       ASHLEY             AR   NWS EMPLOYEE

            GOLFBALL HAIL REPORTED IN CROSSETT. RELAYED BY WFO LITTLE
            ROCK.

0325 PM     HAIL             4 S HAMBURG             33.17N 91.80W
02/05/2008  E2.75 INCH       ASHLEY             AR   LAW ENFORCEMENT

            SIG HAIL STORM S OF HAMBURG, LARGEST WAS BASEBALL WITH
            GOLF BALL HAIL COVERING THE GROUND. MANY CARS DAMAGED.
            WORST OCCURRED ALONG HWY 425.

0325 PM     TSTM WND DMG     4 S HAMBURG             33.17N 91.80W
02/05/2008                   ASHLEY             AR   LAW ENFORCEMENT

            A FEW TREES AND POWER LINES WERE BLOWN DOWN.

0330 PM     HAIL             HAMBURG                 33.23N 91.80W
02/05/2008  E0.75 INCH       ASHLEY             AR   EMERGENCY MNGR

            PENNY HAIL REPORTED IN HAMBURG.

0330 PM     TSTM WND DMG     HAMBURG                 33.23N 91.80W
02/05/2008                   ASHLEY             AR   EMERGENCY MNGR

            TREES DOWN NEAR THE SCHOOL IN HAMBURG.

0330 PM     TSTM WND DMG     2 E HAMBURG             33.23N 91.76W
02/05/2008                   ASHLEY             AR   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN EAST OFF ASHLEY 306 JUST EAST
            OF HAMBURG.

0330 PM     TSTM WND DMG     2 E HAMBURG             33.23N 91.76W
02/05/2008                   ASHLEY             AR   NWS EMPLOYEE

            DAMAGE NEAR HWY 425 EAST OF HAMBURG. POSSIBLE TORNADO.

0343 PM     HAIL             SNYDER                  33.29N 91.62W
02/05/2008  E1.75 INCH       ASHLEY             AR   LAW ENFORCEMENT

            SEVERAL CARS DAMAGED.

0401 PM     HAIL             1 S DERMOTT             33.51N 91.44W
02/05/2008  E4.25 INCH       CHICOT             AR   EMERGENCY MNGR

            HAIL DAMAGE TO 10 HOMES, ROOF/SHINGLE DAMAGE. TEN CARS
            SUFFURED DAMAGE.

0405 PM     HAIL             DERMOTT                 33.53N 91.44W
02/05/2008  E0.88 INCH       CHICOT             AR   LAW ENFORCEMENT

            DIME TO NICKEL HAIL REPORTED IN DERMOTT. RELAYED BY WFO
            LITTLE ROCK.

0407 PM     HAIL             DERMOTT                 33.53N 91.44W
02/05/2008  E1.75 INCH       CHICOT             AR   LAW ENFORCEMENT

            GOLFBALL HAIL REPORTED IN DERMOTT. RELAYED BY WFO LITTLE
            ROCK.

0411 PM     TSTM WND DMG     5 E DERMOTT             33.53N 91.35W
02/05/2008                   CHICOT             AR   EMERGENCY MNGR

            2 TREES UPROOTED ON BLACK POND RD IN HALLY.

0443 PM     HAIL             2 SE ROSEDALE           33.83N 91.01W
02/05/2008  E1.00 INCH       BOLIVAR            MS   EMERGENCY MNGR

            QUARTER SIZE HAIL REPORTED NEAR ROSEDALE.

0443 PM     HAIL             4 E ROSEDALE            33.85N 90.96W
02/05/2008  E1.75 INCH       BOLIVAR            MS   EMERGENCY MNGR

            GOLF BALL SIZED HAIL REPORTED IN THE MALVINA COMMUNITY.

0448 PM     TSTM WND DMG     6 E ROSEDALE            33.85N 90.93W
02/05/2008                   BOLIVAR            MS   EMERGENCY MNGR

            AN LP GAS TANK BLOWN OVER, AND A ROOF BLOWN OFF A MOBILE
            HOME IN THE MALVINA COMMUNITY, POSSIBLE TORNADOA

0525 PM     NON-TSTM WND DMG VICKSBURG               32.33N 90.87W
02/05/2008                   WARREN             MS   EMERGENCY MNGR

            A TREE FELL ON HOME AND CAUSED DAMAGE.

&&

TARVER
Local storm report, Feb 5, 10:03 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1003 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0903 PM     TSTM WND DMG     GUNNISON                33.94N 90.95W
02/05/2008                   BOLIVAR            MS   LAW ENFORCEMENT

            A FEW TREES AND POWER LINES WERE BLOWN DOWN FROM GUNNISON
            TO DUNCAN.

&&

CME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 9:27 PM CSTSevere Thunderstorm WarningJANFranklin, Richland48 min
Feb 5, 10:23 PM CSTTornado WarningJANCatahoula52 min
Feb 5, 10:39 PM CSTTornado WarningJANEast Carroll51 min
Feb 5, 10:56 PM CSTTornado WarningJANFranklin49 min
Feb 5, 11:17 PM CSTTornado WarningJANCatahoula, Concordia43 min
Feb 5, 11:27 PM CSTSevere Thunderstorm WarningJANMadison, Tensas30 min
Feb 6, 4:36 AM CSTLake Wind AdvisoryJANEast Carroll, Morehouse, West Carroll13 hr

Nearby

Tornado Warnings in Louisiana, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.